# SDR JJBA20250723088

- Difficulty date: July 10, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BAGGAGE DOOR MECHANISM LOWER SUPPORT AT STR 5 BTW FR 68-69 FOUND CRACKED. RH BAGGAGE DOOR MECHANISM LOWER SUPPORT AT STR 5 BTW FR 68-69 REMOVED AND REPLACED
